# SDR USAASB01012

- Difficulty date: January 19, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 12 - AFTER TAKEOFF FROM MCO, CREW RECEIVED A RIGHT MLG RED LIGHT WHEN PLACING THE GEAR HANDLE TO THE UP POSITION AS WELL AS THE OFF POSITION.  AFTER RECYCLING GEAR TO THE DOWN POSITION, INDICATIONS WERE NORMAL AS THREE GEAR GREEN LIGHTS ILLUMINATED.  WHEN GEAR HANDLE WAS MOVED UP, THE RIGHT MLG RED LIGHT RE-ILLUMINATED AS WELL AS WHEN MOVED TO THE OFF POSITION.  CREW DETERMINED RT MLG GEAR WAS DOWN AFTER QUICK REFERENCE HANDBOOK PROCEDURES WERE COMPLIED WITH.  FLIGHT DIVERTED TO ORF DUE TO HIGH FUEL BURN AND CONCERN FOR ICING CONDITIONS IN PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX JACKED AIRCRAFT PER MM 07-11-11 CHECKED OPERATION OF MLG EXTENSION AND RETRACTION SYST
